# SDR CALA2025071406497

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE  THE AFT CARGO DOOR EXTERNAL SKIN DUE TO EXC ESSIVE DENTS DAMAGE.  AFT CARGO DOOR RE-SKINNED IN RFD DURING D CHECK DUE TO EXCESSIVE DENTS.  REMOVED & REPLACED THE AFT CARGO DOOR EXTERNAL SKI N IAW B737-800 SRM 52-30-01-2R-3.  OK TO CLOSE REMOVED AND REPLACED THE AFT CARGO DOOR EXTERNAL SKIN IAW B737-800 SRM 52-30-01-2R-3.
